About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 781563, 22 pages
http://dx.doi.org/10.1155/2012/781563
Research Article

Coupled Coincidence Point and Coupled Fixed Point Theorems via Generalized Meir-Keeler Type Contractions

1Institut Supérieur d'Informatique et des Technologies de Communication de Hammam Sousse, Université de Sousse, Route GP1, 4011 Hammam 4002 Sousse, Tunisia
2Department of Mathematics, Atilim University, Incek, 06836 Ankara, Turkey

Received 25 April 2012; Revised 5 June 2012; Accepted 6 June 2012

Academic Editor: Dumitru Baleanu

Copyright © 2012 Hassen Aydi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. Meznik, “Banach fixed point theorem and the stability of the market,” in Proceedings of the International Conference on Mathematics Education into the 21st Century Project, 2003.
  2. A. Cataldo, E. A. Lee, X. Liu, E. D. Matsikoudis, and H. Zheng, “A constructive fixed point theorem and the feedback semantics of timed systems,” Tech. Rep. UCB/EECS-2006, EECS Department, University of California, Berkeley, Calif, USA, 2006.
  3. T. Abdeljawad, H. Aydi, and E. Karapinar, “Coupled fixed points for Meir-Keeler contractions in ordered partial metric spaces,” Mathematical Problems in Engineering. In press.
  4. J. Harjani, B. López, and K. Sadarangani, “Fixed point theorems for mixed monotone operators and applications to integral equations,” Nonlinear Analysis. Theory, Methods & Applications, vol. 74, no. 5, pp. 1749–1760, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. J. Caballero, J. Harjani, and K. Sadarangani, “Positive solutions for a class of singular fractional boundary value problems,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1325–1332, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. A. Noumsi, S. Derrien, and P. Quinton, “Acceleration of a content based image retrieval application on the RDISK cluster,” in Proceedings of the IEEE International Parallel and Distributed Processing Symposium, April 2006.
  7. A. Hyvärinen, “Fast and robust fixed-point algorithms for independent component analysis,” IEEE Transactions on Neural Networks, vol. 10, no. 3, pp. 626–634, 1999. View at Publisher · View at Google Scholar
  8. D. P. Mandic, J. A. Chambers, and M. M. Bozic, “On global asymptotic stability of fully connected recurrent neural networks,” in Proceedings of the International Conference on Acoustics Speech and Signal Processing (ICASSP '00), pp. 3406–3409, 2000.
  9. M. Turinici, “Abstract comparison principles and multivariable Gronwall-Bellman inequalities,” Journal of Mathematical Analysis and Applications, vol. 117, no. 1, pp. 100–127, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. A. C. M. Ran and M. C. B. Reurings, “A fixed point theorem in partially ordered sets and some applications to matrix equations,” Proceedings of the American Mathematical Society, vol. 132, no. 5, pp. 1435–1443, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. R. P. Agarwal, M. A. El-Gebeily, and D. O'Regan, “Generalized contractions in partially ordered metric spaces,” Applicable Analysis, vol. 87, no. 1, pp. 109–116, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. T. Gnana Bhaskar and V. Lakshmikantham, “Fixed point theorems in partially ordered metric spaces and applications,” Nonlinear Analysis. Theory, Methods & Applications, vol. 65, no. 7, pp. 1379–1393, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. M. Jleli and B. Samet, “On positive solutions for a class of singular nonlinear fractional differential equations,” Boundary Value Problems. In press.
  14. V. Berinde and M. Borcut, “Tripled fixed point theorems for contractive type mappings in partially ordered metric spaces,” Nonlinear Analysis. Theory, Methods & Applications, vol. 74, no. 15, pp. 4889–4897, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. V. Berinde, “Coupled fixed point theorems for generalized symmetric Meir-Keeler contractions in ordered metric spaces,” Fixed Point Theory and Applications. In press.
  16. E. Karapınar, “Couple fixed point on cone metric spaces,” Gazi University Journal of Science, vol. 24, pp. 51–58, 2011.
  17. E. Karapınar, “Couple fixed point theorems for nonlinear contractions in cone metric spaces,” Computers & Mathematics with Applications. An International Journal, vol. 59, no. 12, pp. 3656–3668, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. E. Karapinar, “Weak φ-contraction on partial metric spaces and existence of fixed points in partially ordered sets,” Mathematica Æterna, vol. 1, no. 3-4, pp. 237–244, 2011.
  19. V. Lakshmikantham and L. Ćirić, “Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces,” Nonlinear Analysis. Theory, Methods & Applications, vol. 70, no. 12, pp. 4341–4349, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. N. V. Luong and N. X. Thuan, “Coupled fixed points in partially ordered metric spaces and application,” Nonlinear Analysis. Theory, Methods & Applications, vol. 74, no. 3, pp. 983–992, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. H. K. Nashine and B. Samet, “Fixed point results for mappings satisfying (ψ,φ)-weakly contractive condition in partially ordered metric spaces,” Nonlinear Analysis. Theory, Methods & Applications, vol. 74, no. 6, pp. 2201–2209, 2011. View at Publisher · View at Google Scholar
  22. J. J. Nieto and R. Rodríguez-López, “Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations,” Order, vol. 22, no. 3, pp. 223–239, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. B. Samet, “Coupled fixed point theorems for a generalized Meir-Keeler contraction in partially ordered metric spaces,” Nonlinear Analysis. Theory, Methods & Applications, vol. 72, no. 12, pp. 4508–4517, 2010. View at Publisher · View at Google Scholar
  24. B. Samet and C. Vetro, “Coupled fixed point, F-invariant set and fixed point of N-order,” Annals of Functional Analysis, vol. 1, no. 2, pp. 46–56, 2010.
  25. W. Shatanawi, B. Samet, and M. Abbas, “Coupled fixed point theorems for mixed monotone mappings in ordered partial metric spaces,” Mathematical and Computer Modelling, vol. 55, pp. 680–687, 2012.
  26. M. E. Gordji, Y. J. Cho, S. Ghods, M. Ghods, and M. H. Dehkordi, “Coupled fixed point theorems for contractions in partially ordered metric spaces and applications,” Mathematical Problems in Engineering. In press.